# SDR FDEA201012094622

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 112N203879
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- L/E WING APPROX W/S 240 - L/E DUCT SUPPORT CHAFING INTO VERTICAL SUPPORT.  REMOVED & INSTALLED NEW STIFFNER IAW SRM 51-40-02.  RECIEVED NEW STIFFNER ON TR T10/861406. P/N 112N2038-79.  NO NOTED DAMAGE TO BRACKET.  MAJOR REPAIR.
